Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 75, NWS St. Louis, MO

April 16, 2013Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 16, 2013, 12:32 PM CDT for Lincoln County, Missouri. It took effect at Apr 16, 2013, 1:45 PM CDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Apr 16, 2013, 12:32 PM CDT (17:32 UTC)
In effect from
Apr 16, 2013, 1:45 PM CDT
Expired
Apr 17, 2013, 8:18 PM CDT
In force
31 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 24.73 ft at Apr 18, 2013, 8:00 PM CDT.

actionminormoderate1015202504/1604/1704/1804/19
Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WGUS43 KLSX 161732
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1232 PM CDT TUE APR 16 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
 

  CUIVRE RIVER NEAR 

      TROY 


.THIS FLOOD WARNING IS A RESULT OF AROUND TWO INCHES OF RAINFALL
ACROSS THE BASIN OVER THE PAST 24-36 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-171732-
/O.NEW.KLSX.FL.W.0075.130416T1845Z-130418T0118Z/
/TRYM7.1.ER.130416T1845Z.130417T0000Z.130417T0118Z.NO/
1232 PM CDT TUE APR 16 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER NEAR TROY
* UNTIL LATE TONIGHT.
* AT 12:00 PM TUESDAY THE STAGE WAS 20.4 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS
  AFTERNOON AND THEN CREST NEAR 21.7 FEET THIS EVENING. THE RIVER
  IS THEN FORECAST TO FALL BACK BELOW FLOOD STAGE LATE TONIGHT.

&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/17  04/18  04/19  04/20  04/21

CUIVRE RIVER
  TROY            21.0   20.38      15.7   10.6    8.0    7.4    7.2
2 follow-up statements
254 
WGUS83 KLSX 170056
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
756 PM CDT TUE APR 16 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 
  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND 0.50 INCHES FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-180056-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-130418T0600Z/
/TRYM7.1.ER.130416T1815Z.130417T0030Z.130417T0600Z.NO/
756 PM CDT TUE APR 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL LATE WEDNESDAY NIGHT.
* AT  7:30 PM TUESDAY THE STAGE WAS 21.6 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC113-180056-
/O.EXT.KLSX.FL.W.0077.130417T1400Z-130420T0800Z/
/OMNM7.1.ER.130417T1400Z.130418T0000Z.130418T2000Z.NO/
756 PM CDT TUE APR 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* FROM WEDNESDAY MORNING TO LATE FRIDAY NIGHT.
* AT  1:52 PM TUESDAY THE STAGE WAS 22.6 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TOMORROW LATE 
  MORNING AND CONTINUE TO RISE TO NEAR 24.4 FEET BY TOMORROW EVENING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/17  04/18  04/19  04/20  04/21

CUIVRE RIVER
  TROY            21.0   21.62      16.9   14.3    9.8    7.8    7.2
  OLD MONROE      24.0   22.62      23.9   24.3   23.3   22.6   22.2
916 
WGUS83 KLSX 171019
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
519 AM CDT WED APR 17 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY

.THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT...HOWEVER
WITH RAIN IN THE FORECAST THROUGH THIS THURSDAY A POSSIBILITY EXISTS
FOR ADDITIONAL FLOOD WARNINGS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-171049-
/O.CAN.KLSX.FL.W.0075.000000T0000Z-130418T0600Z/
/TRYM7.1.ER.130416T1815Z.130417T0430Z.130417T0936Z.NO/
519 AM CDT WED APR 17 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER NEAR TROY.
* AT 5:00 AM WEDNESDAY THE STAGE WAS 20.9 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* CRESTED AT 21.77 FEET AT 11:00 PM TUESDAY.
* FELL BELOW FLOOD STAGE AT 4:36 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.1 FEET BY TOMORROW
  MORNING.
* IMPACT...LOW LYING AGRICULTURAL LAND REMAINS INUNDATED BETWEEN
  HIGHWAY 61 AND FRENCHMANS BLUFF RD AT THE CURRENT LEVEL.

&&
 
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/17  04/18  04/19  04/20  04/21

CUIVRE RIVER
  TROY            21.0   20.85      19.0   13.1    9.8    7.8    7.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 16, 7:01 AM CDT, 5 hours 31 minutes earlier.

Area forecast discussion, Apr 16, 7:01 AM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
701 AM CDT TUE APR 16 2013

.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 408 AM CDT TUE APR 16 2013

FOCUS WILL BE POPS THRU THE PERIOD.

WITH MORNING CONVECTION QUICKLY MOVING ENE...BELIEVE THE BULK OF
THE DAY WILL BE LARGELY PRECIP FREE ASIDE FROM NRN PORTIONS OF THE
CWA. BASED ON LATEST RADAR DATA...HAVE FOLLOWED THE NCEP 4KM WRF
AND THE LOCAL 4KM WRF WHICH ARE VERY SIMILAR...AS IS THE 06Z HRRR
WHICH JUST CAME IN. WITH THE SFC FNT S OF THE CWA NOW...BELIEVE
BEST CHANCES FOR PRECIP DURING THE DAY WILL BE ACROSS NRN PORTIONS
OF THE CWA WHERE BETTER FORCING RESIDES. HOWEVER...IS A BRIEF
PERIOD ACROSS THE SRN PORTIONS OF THE CWA WHERE ELEVATED
INSTABILITY EXISTS THAT MAY ALLOW SOME TSRA...MAINLY DURING THE
AFTERNOON...BUT CONFIDENCE IS LOW ATTM AND WILL KEEP POPS IN THE
LOW CHANCE RANGE.

WITH THE FNT FURTHER S THAN PREV EXPECTED...HAVE LOWERED TEMPS FOR
TODAY AS WELL WITH AMPLE CLOUD COVER EXPECTED.

MDLS INDICATE THE SFC FNT WILL START TO MOVE NWD TONIGHT. WHILE
THIS MAY SUPPORT SOME TSRA...MUCH OF THE SRN HALF OF THE CWA SHUD
BE CAPPED ALBEIT A SOMEWHAT WEAK CAP. MUCH BETTER FORCING AND
INSTABILITY EXISTS FURTHER N. MDLS IN FAIRLY GOOD AGREEMENT
SUGGESTING BEST CHANCES WILL BE ALONG AND N OF A COU TO PPQ LINE.
FCST SOUNDINGS SUGGEST MUCAPE WILL BE IN THE 1500 TO 2000 J/KG
RANGE WITH LITTLE IF ANY CIN...ESPECIALLY AFTER MIDNIGHT. SHUD BE A
RATHER STEEP INVERSION IN PLACE TONIGHT AND BELIEVE SEVERE THREAT
WILL BE PRIMARILY DUE TO HAIL.

TILLY

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 408 AM CDT TUE APR 16 2013
(WEDNESDAY THROUGH THURSDAY)

MDLS CONTINUE TO DIFFER REGARDING TIMING OF THE LOW EJECTING INTO
THE PLAINS AND AFFECTING THE CWA WED AND THURS. GENERALLY
SPEAKING...THE LOCAL WRF AND NAM ARE FASTER WITH FROPA ON THURS.
GIVEN THESE MDLS ARE GENERALLY TOO FAST WITH FROPA THIS FAR
OUT...HAVE TRENDED TWD THE GFS/ECMWF/GEM SOLNS AND TRIED TO KEEP
SOME CONTINUITY WITH THE PREV FORECAST.

EXPECT TSRA TO BE ONGOING WED MORNING WHICH SHUD DISSIPATE LEAVING
AT LEAST SOME OF THE DAY DRY ALLOWING RECOVERY. WITH THE WRMFNT
MOVING NWD IN RESPONSE TO THE DEVELOPING/APPROACHING SFC
LOW...MUCH OF THE CWA SHUD BE WITHIN THE WARM SECTOR ON WED. WED
INTO THURS STILL APPEARS TO POSSIBLY BE VERY ACTIVE SVR WX PERIOD.
MDLS CONTINUE TO SHOW MUCH OF THE CWA RATHER UNSTABLE WITH LITTLE
TO NO CAP IN PLACE. THE WRMFNT MAY ALLOW FOR A FOCUS FOR TSRA
DEVELOPMENT WED AFTERNOON...BUT UNCERTAINTY REMAINS EXACTLY WHERE
THE FNT WILL BE. SUPERCELLS CONTINUE TO BE THE FAVORED MODE WED
BEFORE UPSCALE DEVELOPMENT INTO A LINEAR MODE AHEAD OF THE CDFNT.

MDLS CONTINUE TO SHOW A LOT OF QPF THRU THIS TIME PERIOD. WHILE
NOT A CLASSIC SETUP FOR HEAVY RAINFALL...SOME AREAS MAY SEE A
COUPLE OF ROUNDS OF TSRA IN A SOMEWHAT SHORT PERIOD OF TIME...WILL
KEEP MENTION OF HEAVY RAIN FOR NOW. THAT SAID...GIVEN THE NUMEROUS
ROUNDS OF PRECIP BETWEEN NOW AND THURS...BELIEVE LARGER THREAT
WILL BE MORE OF A RIVER FLOOD ISSUE RATHER THAN FLASH FLOODING.
WILL CONTINUE TO MONITOR AND UPDATE WITH FLOOD PRODUCTS IF NEEDED.

(FRIDAY THROUGH MONDAY)

WITH FOCUS ON THE SHORT TERM...FEW CHANGES WERE MADE TO THE EXTD.
GENERALLY TRENDED TWD A BLEND OF GUIDANCE FOR TEMPS. KEPT CHANCE
POPS FOR MON TO ACCOUNT FOR THE FASTER GFS...BUT KEPT IN THE LOWER
CHANCE RANGE DUE TO UNCERTAINTY IN TIMING.

TILLY

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 640 AM CDT TUE APR 16 2013

COMPLEX AVIATION FORECAST FOR THIS SET OF TAFS. AN AREA OF IFR
CIGS STRETCHES FROM EAST CENTRAL IL SOUTHWESTWARD THROUGH THE ST
LOUIS AREA INTO SW MO EARLY THIS MORNING. CIGS IMPROVE TO VFR ONLY
30 MILES OR SO NORTH OF ST LOUIS...HOWEVER THE CLOUD LAYER FLOW
IS FROM THE NORTHEAST AND NEARLY ALIGNED ALONG THE IFR CLOUD
SWATH. THIS WOULD SUGGEST THAT THE CLEARING OR IMPROVEMENT AREA TO
THE NORTH MAY NOT MAKE IT VERY FAR SOUTH. EVENTUALLY THIS WHOLE
SWATH OF LOWER CLOUDS IS FORECAST TO PIVOT AND BEGIN PUSHING BACK
NORTHWARD THROUGH CENTRAL MO AROUND MIDDAY AND INTO NORTHERN
MISSOURI AND WEST CENTRAL IL THIS EVENING. THERE COULD BE GENERAL
IMPROVEMENT OF THE IFR CIGS TO LOW-END MVFR DURING THE DAY.
PRECIPITATION TRENDS ARE ALSO A TOUGH CALL WITH THE SW-NE CORRIDOR
THROUGH KCOU AND KUIN MOST LIKELY TO SEE SHOWERS AND POSSIBLY SOME
THUNDER THROUGH EARLY AFTERNOON. MORE VIGOROUS THUNDERSTORMS ARE EXPECTED
TO DEVELOP THIS EVENING HOWEVER THERE IS UNCERTAINTY IN THE EXACT
LOCATION AND TIMING AND THUS JUST MENTIONED VCTS IN THE TAFS. IN
GENERAL...FLIGHT CONDITIONS SHOULD ALSO DETERIORATE THIS EVENING
TO IFR.

SPECIFICS FOR KSTL...

COMPLEX AVIATION FORECAST. IFR CIGS DOMINATE THE ST LOUIS AREA WITH
CIGS IMPROVING TO VFR ONLY 30 MILES OR SO NORTH TO THE NORTH.
HOWEVER THE CLOUD LAYER FLOW IS FROM THE NORTHEAST AND NEARLY
ALIGNED ALONG THE IFR CLOUD SWATH. THIS WOULD SUGGEST THAT THE
CLEARING OR IMPROVEMENT AREA TO THE NORTH MAY NOT MAKE IT INTO THE
TERMINAL...BEFORE THE WHOLE AREA PIVOTS AND BEGINS TO PUSH BACK TO
THE NORTH. I'M ANTICIPATING THE TERMINAL WILL EXPERIENCE CIGS
RANGING FROM IFR TO LOW-END MVFR THIS MORNING TRENDING TOWARDS LOW-
END MVFR IN THE AFTERNOON. I THINK ANY PRECIPITATION TODAY WILL BE
SPOTTY WITH THE GREATEST COVERAGE REMAINING NORTH AND NORTHWEST OF
KSTL. VIGOROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING
HOWEVER THERE IS UNCERTAINTY IN THE EXACT LOCATION AND TIMING AND
THUS JUST MENTIONED VCTS IN THE TAFS. IN GENERAL...FLIGHT
CONDITIONS SHOULD ALSO DETERIORATE THIS EVENING TO IFR.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 16, 5:29 AM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
529 AM CDT TUE APR 16 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-171200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
529 AM CDT TUE APR 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING...MAINLY ACROSS PORTIONS OF
SOUTHWEST ILLINOIS.

THUNDERSTORMS ARE LIKELY TONIGHT...MAINLY ACROSS PORTIONS OF
CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.
SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AS THE PRIMARY
THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS REMAIN LIKELY FROM WEDNESDAY THROUGH THURSDAY
EVENING. ON LATE WEDNESDAY NIGHT AND THURSDAY THERE IS POTENTIAL
FOR SIGNIFICANT SEVERE WEATHER...AND POSSIBLY A SEVERE WEATHER
OUTBREAK WITH NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

TILLY

In the hours before

Local storm report, Apr 16, 11:06 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     HAIL             ST. LOUIS               38.64N  90.24W
04/16/2013  E0.25 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

&&

GOSSELIN
Special weather statement, Apr 16, 11:11 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1111 AM CDT TUE APR 16 2013

MOZ060>063-161645-
FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO-
1111 AM CDT TUE APR 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARREN...CENTRAL ST.
LOUIS...WESTERN ST. CHARLES AND NORTHEASTERN FRANKLIN COUNTIES UNTIL
1145 AM CDT...

AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WASHINGTON...MOVING NORTHEAST AT 45 MPH.
ALSO...ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER WELDON
SPRING...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH BRIEF HEAVY RAINFALL.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE ST. LOUIS...
  DARDENNE PRAIRIE...
  O'FALLON...
  WELDON SPRING...
  COTTLEVILLE...
  CHESTERFIELD...
  ST. PETERS...
  ST. CHARLES...
  MARYLAND HEIGHTS...
  BRIDGETON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BYRD
Local storm report, Apr 16, 11:20 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 AM CDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             DUTZOW                  38.61N  90.99W
04/16/2013  E0.25 INCH       WARREN             MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Apr 16, 11:30 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1130 AM CDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     HAIL             MARTHASVILLE            38.63N  91.05W
04/16/2013  E0.70 INCH       WARREN             MO   TRAINED SPOTTER

            INITIALLY DIME SIZED...QUICKLY DOWN TO PEA SIZED.

&&

TRUETT
Local storm report, Apr 16, 11:31 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 AM CDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             HARVESTER               38.75N  90.58W
04/16/2013  M0.50 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            PEA TO MARBLE SIZE HAIL

&&

BRITT
Local storm report, Apr 16, 11:40 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     HAIL             MARYLAND HEIGHTS        38.72N  90.48W
04/16/2013  M0.88 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 10:33 PM CDTSevere Thunderstorm WarningLSXMonroe27 min
Apr 15, 10:56 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren49 min
Apr 15, 11:29 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren46 min
Apr 15, 11:59 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis46 min
Apr 16, 6:56 AM CDTRiver Flood WarningLSXCole4 days
Apr 16, 9:08 AM CDTAreal Flood AdvisoryLSXBoone6 hr
Apr 16, 11:12 AM CDTRiver Flood WarningLSXLincoln90 days
Apr 16, 2:42 PM CDTRiver Flood WarningLSXSaint Charles36 hr
Apr 16, 4:04 PM CDTRiver Flood WarningLSXLincoln32 days
Apr 16, 4:30 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more50 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.